# SDR FDEA202202090254

- Difficulty date: February 9, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 47,277 hours, 25,474 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Light
- Condition: False Activation
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DEPARTING KMEM RUNWAY 27 BETWEEN 80 AND 100 KNOTS  ECAM  YELLOW HYD SYS LOW PSI . REJECTED TAKEOFF.  YELLOW QUANTITY OVERHEAD PANEL AT VERY BOTTOM OF  TOP HAT. HYD QUANTITY ON ECAM SLIGHTLY UNDER THE  MINIMUM.    PERFORMED WALK AROUND OF AIRCRAFT --NO LEAKS NOTE.  SVC'D HYD YELLOW SYS REF AMM 12-12-29-00.  RAN ENG  AND HYD PUMPS REF JRH. EXERCISED FLIGHT CONTROLS  AND FLAP/SLATS.  COULD NOT DUPLICATE LOW HYDRAULIC  PRESS.
